Alert archive / Kentucky / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 55, NWS Louisville, KY

May 19, 2013Larue County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at May 19, 2013, 4:39 PM EDT for Larue County, Kentucky. It was in force for 31 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 19, 2013, 4:39 PM EDT (20:39 UTC)
Expired
May 19, 2013, 5:10 PM EDT
In force
31 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Larue County, KY

The radar

The Louisville radar (KLVX), 51 km from the middle of the area, began a volume at 20:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 19, 4:40 PM EDTHAIL 1Hodgenville, KY
May 19, 4:45 PM EDTHAIL 1.75Hodgenville, KY
May 19, 5:07 PM EDTHAIL 12 Nw Hodgenville, KY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 8.7 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2013-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2791 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2013-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 170 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2791 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
502 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
170 m²/s²
0-3 km storm-relative helicity
165 m²/s²
Significant tornado parameter
1.5
Supercell composite
8.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

314 
WUUS53 KLMK 192039
SVRLMK
KYC123-192110-
/O.NEW.KLMK.SV.W.0055.130519T2039Z-130519T2110Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
439 PM EDT SUN MAY 19 2013

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL LARUE COUNTY IN NORTH CENTRAL KENTUCKY...

* UNTIL 510 PM EDT

* AT 435 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  HODGENVILLE...AND MOVING SOUTHEAST AT 10 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  BOUNDARY OAK...BUFFALO...LEAFDALE AND JERICHO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.

&&

LAT...LON 3757 8582 3765 8576 3762 8560 3761 8561
      3760 8559 3759 8561 3757 8560 3754 8562
      3754 8560 3746 8564
TIME...MOT...LOC 2038Z 294DEG 8KT 3758 8572

HAIL...1.00IN
WIND...<50MPH

$$

EER
2 follow-up statements
827 
WWUS53 KLMK 192049
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
449 PM EDT SUN MAY 19 2013

KYC123-192110-
/O.CON.KLMK.SV.W.0055.000000T0000Z-130519T2110Z/
LARUE KY-
449 PM EDT SUN MAY 19 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL LARUE
COUNTY UNTIL 510 PM EDT...

AT 444 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HODGENVILLE...
AND MOVING SOUTHEAST AT 10 MPH.

HAZARD...GOLF BALL SIZE HAIL.

SOURCE...TRAINED WEATHER SPOTTERS. QUARTER TO GOLF BALL SIZE HAIL 
WAS REPORTED IN HODGENVILLE.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
         TO ROOFS...SIDING...WINDOWS...VEHICLES AND CROPS.

LOCATIONS IMPACTED INCLUDE...
LEAFDALE...BUFFALO AND JERICHO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.

&&

LAT...LON 3757 8582 3765 8576 3759 8561 3758 8560
      3757 8561 3757 8560 3754 8563 3754 8560
      3746 8564
TIME...MOT...LOC 2048Z 305DEG 9KT 3755 8571

HAIL...1.75IN
WIND...<50MPH

$$

EER
127 
WWUS53 KLMK 192111
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
511 PM EDT SUN MAY 19 2013

KYC123-192121-
/O.EXP.KLMK.SV.W.0055.000000T0000Z-130519T2110Z/
LARUE KY-
511 PM EDT SUN MAY 19 2013

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.

&&

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LARUE COUNTY HAS BEEN 
REISSUED...

PLEASE REFER TO THAT BULLETIN FOR THE LATEST SEVERE WEATHER
INFORMATION.

LAT...LON 3757 8582 3765 8576 3759 8561 3758 8560
      3757 8561 3757 8560 3754 8563 3754 8560
      3746 8564
TIME...MOT...LOC 2049Z 305DEG 9KT 3755 8571

$$

EER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 3:19 PM EDT, 1 hour 20 minutes earlier.

Area forecast discussion, May 19, 3:19 PM EDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
319 PM EDT SUN MAY 19 2013

.Short Term (Now - Monday Night)...
Issued at 300 PM EDT Sun May 19 2013

The upper low is currently shifting east of eastern Kentucky while
an upper-level ridge axis builds over western and central portions
of the state. The subsidence inversion associated with the ridge
will act to shut down rain chances and shift the greatest potential
east. There are some isolated showers trying to form along the warm
front in western Kentucky, southeast Illinois, and southwest
Indiana, but these are capped by the ridge aloft, have limited
vertical extent, and should not last long. Otherwise, isolated to
scattered showers and thunderstorms will have the best potential
across south-central Kentucky and northeastward through the Kentucky
Blue Grass. These will dissipate this evening with loss of heating
and loss of forcing from outflow boundaries associated with previous
convection.

The upper ridge will hold over the area keeping things dry tonight.
Expect a light southerly flow, which should keep temps mild. Lows
should only drop into the mid and upper 60s. Light winds should also
keep down fog potential, particularly locally dense fog.

Upper ridge axis will continue to hold through the day Monday. We
will see no rain, but much warmer and humid conditions. As mentioned
in the previous discussion, H85 temps jump to around 18 C with only
partly cloudy skies and breezy south-southwest winds. Temperatures
should top out in the mid and upper 80s. Louisville, the heat
island, will make a run at 90 degrees, which will be close to the
record of 91 (1934). The ridge axis will begin to shift east Monday
night. Latest suite of guidance indicates convection that develops
across the Middle Mississippi Valley Monday afternoon and evening
will approach our northwestern CWA late Monday night. This should
approach in a weakening state with it arriving late at night, plus
the upper ridge will still have some influence on the area. Clouds
will increase through the night, which should hold lows in the mid
and upper 60s, with some locations around 70.

.Long Term (Tuesday - Sunday)...
Issued at 319 PM EDT Sun May 19 2013

Overall, not much change in the long term as the multi-model
consensus continue to show good run to run continuity.  Stacked
upper low over the southern Midwest is forecast to slowly drift
eastward into the southern Great Lakes before merging with a larger
upper level wave over SE Canada.  Associated surface cyclone is
forecast to move from the northern Plains and into the the Great
Lakes while dragging a surface cold front through the Ohio Valley.
The models have started to converge on a singular solution here with
the frontal boundary passing through Wednesday night...with a
secondary frontal boundary passing through on Thursday evening.

Before this system gets here, we're going to see a generally
summertime pattern here in the Ohio Valley.  Fairly healthy high
pressure system over the western Atlantic working in tandem with the
low off to our northwest will result in continued southwesterly flow
into the Ohio Valley.  This will result in well above normal
temperatures at the beginning of the period along with increasingly
humid conditions.  Convection chances for Tuesday continue to look
more or less scattered at this point.  Still not seeing a well
defined lifting mechanism here other than differential heating and
convective overturning.  With deeper moisture and less capping over
the west/northwest sections, feel that convective coverage would
generally be more west of I-65 on Tuesday afternoon/evening.  Model
proximity soundings still suggest a high instability/low shear
profile suggestive of pulse type multi-cellular convection with a
threat of damaging winds and perhaps some hail.  Further east out
toward the I-75 corridor, a bit more capping is expected and thus
convective coverage looks to be less at this point.  High Tuesday
will warm into the mid-upper 80s with overnight lows in the upper
60s.

By Wednesday, surface cold front will be moving in closer from the
west.  Despite having a little stronger wind field coming into the
region along with better upper divergence, instability looks less on
Wednesday.  This is due to more mid-high level cloud cover expected
due to convective debris moving in from the west.  This would reduce
effective insolation during the afternoon.  Nonetheless, strong
storms will be possible given the overall profiles with damaging
winds and large hail being the primary severe weather threats.
Convection will likely continue into Wednesday night and Thursday as
we wait for the secondary front to push through along with the upper
trough.  So plan on keeping chance PoPs running through Thursday
night.  Highs Wednesday will be in the upper 70s to the mid 80s with
overnight lows in mid-upper 60s.

With the secondary front pushing through Thursday night, we'll see
drier and cooler air push in late in the period.  The model
consensus has sped up the pattern progression here and it appears
that Friday and Saturday will remain dry and mild.  Highs Fri/Sat
look to top out in the 70-75 degree range with overnight lows in the
50s.

As usual for the later period, model differences start to emerge by
Sunday as some of the new data suggests that the cold front from
Thursday will stall out over the southern US and then retreat back
northward into the Ohio/Tennessee Valley.  This may serve as focus
for convective development as we head toward Memorial day.  For now,
will introduce some slight chc PoPs for Sunday, but if the latest
Euro trends continue, higher precipitation chances will be warranted
in future forecasts.

&&

.Aviation (18Z TAF Issuance)...
Issued at 125 PM EDT Sun May 19 2013

A weak upper low continues to meander around east Kentucky today,
with a weak frontal boundary across the Tennessee Valley. These two
disturbances will provide focus for isolated to scattered showers
and storms through the afternoon. Will continue with just scattered
shower coverage around LEX with isolated thunder. VFR conditions
will prevail through the afternoon and evening hours with a steady
SSW wind between 5 and 10 mph. Fog may become a concern again once
again tonight. However, surface winds are expected to stay up a bit,
which could limit fog, particularly dense fog, production.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
KY...NONE.

Short Term.......MJP
Long Term........MJ
Aviation.........MJP
Hazardous weather outlook, May 19, 3:31 PM EDT, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
331 PM EDT SUN MAY 19 2013

KYZ026>028-033>043-045>049-053>057-061>067-070>078-081-082-201945-
OHIO KY-GRAYSON KY-HARDIN KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-
HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-
NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-
LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY-
EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-
WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-
ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...
FORT KNOX...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...
CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...
PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...
NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...
LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...
GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...
BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
331 PM EDT SUN MAY 19 2013 /231 PM CDT SUN MAY 19 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

ISOLATED THUNDERSTORMS ARE THROUGH THE EARLY EVENING HOURS AS A
MOIST AND UNSTABLE AIRMASS COMBINES WITH DISTURBANCES OVER
SOUTHERN AND EASTERN KENTUCKY. THE MAIN THREATS WITH ANY
THUNDERSTORM WILL BE CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY
RAINFALL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A STRONGER STORM SYSTEM WILL APPROACH BY MIDWEEK WITH ADDITIONAL
THUNDERSTORMS EXPECTED. LIGHTNING...HEAVY RAIN...AND GUSTY WINDS
WILL BE THE MAIN THREATS...ESPECIALLY TUESDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT REPEATED HEAVY RAINFALL OR MINOR
FLOODING PROBLEMS TO THE NATIONAL WEATHER SERVICE.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT
HTTP://WEATHER.GOV/LOUISVILLE (ALL LOWER CASE).

INZ076>079-083-084-089>092-KYZ023>025-029>032-201945-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN-
PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY-
MEADE KY-BULLITT KY-JEFFERSON KY-OLDHAM KY-TRIMBLE KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG...
MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD
331 PM EDT SUN MAY 19 2013 /231 PM CDT SUN MAY 19 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A STRONGER STORM SYSTEM WILL APPROACH BY MIDWEEK WITH ADDITIONAL
THUNDERSTORMS EXPECTED. LIGHTNING...HEAVY RAIN...AND GUSTY WINDS
WILL BE THE MAIN THREATS...ESPECIALLY TUESDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT
HTTP://WEATHER.GOV/LOUISVILLE (ALL LOWER CASE).

MJP/MJ

In the hours before

Special weather statement, May 19, 4:24 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
424 PM EDT SUN MAY 19 2013

KYZ028-192055-
HARDIN KY-
424 PM EDT SUN MAY 19 2013

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
HALF INCH HAIL...

AT 419 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTH OF ELIZABETHTOWN...AND MOVING EAST
AT 5 MPH.

OCCASIONAL LIGHTNING...HEAVY RAIN REDUCING VISIBILITIES...AND HALF
INCH HAIL...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  CREST AND INDIAN HILLS...
  TUNNEL HILLS...
  COLESBURG AND BOOTH...

THIS STORM WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE MARKERS
93 AND 94.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3786 8594 3781 8573 3766 8580 3775 8595
TIME...MOT...LOC 2025Z 283DEG 6KT 3776 8587

EER
Special weather statement, May 19, 4:30 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
430 PM EDT SUN MAY 19 2013

KYZ053-192100-
LARUE KY-
430 PM EDT SUN MAY 19 2013

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
HALF INCH HAIL...

AT 425 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HODGENVILLE...AND MOVING EAST AT 10 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...AND HALF INCH HAIL...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  HODGENVILLE...
  BUFFALO...
  LEAFDALE...
  JERICHO...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3755 8584 3761 8580 3762 8580 3763 8578
      3765 8576 3762 8560 3761 8561 3760 8560
      3756 8561 3755 8563 3754 8561 3747 8563
      3745 8565
TIME...MOT...LOC 2030Z 288DEG 9KT 3756 8572

EER

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 7:55 AM EDTSpecial Weather StatementLMKAllen, Warren45 min
May 19, 8:46 AM EDTSpecial Weather StatementLMKAllen44 min
May 19, 4:24 PM EDTSpecial Weather StatementLMKHardin31 min
May 19, 4:30 PM EDTSpecial Weather StatementLMKLarue30 min
May 19, 5:10 PM EDTSevere Thunderstorm WarningLMKLarue30 min
May 19, 5:23 PM EDTAreal Flood AdvisoryLMKLarue3 hr
May 19, 5:35 PM EDTSpecial Weather StatementLMKGarrard20 min
May 19, 5:45 PM EDTSevere Thunderstorm WarningLMKGarrard, Lincoln30 min
May 19, 6:04 PM EDTAreal Flood AdvisoryLMKGarrard, Lincoln3 hr
May 19, 6:13 PM EDTSpecial Weather StatementLMKGarrard32 min
May 19, 6:21 PM EDTSpecial Weather StatementLMKClark29 min
May 19, 6:58 PM EDTSpecial Weather StatementLMKClark32 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.